| Model Number |
E2350H |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during procedure, the device tip had detached.The surgery was completed with a new product.There was no abnormalities in the patient.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during procedure, the device tip had detached.The broken piece was removed and x-ray was not necessary.There was not any additional medical procedure needed since the detached tip did not fell inside the patient's cavity.The surgery was completed with a new product.There was no abnormalities in the patient.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d3 (mfr name and address), d4 (udi#), d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted a button/switch issue.Functional testing found that the electrode was not returned.The troubleshooting found that the rocker switch had poor tactile.The switch resistance was in not in spec.The pencil did not self-activate.The cut function did not activate when pressing the rocker switch.The electrode insertion/extraction was within the specification.When an electrode was inserted, it stayed in place and was not loose.The device was brought to the attention of manufacturing for a button/switch failure.It was reported that the device tip had detached.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of button/switch failure.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.